# SDR DALA2023072405948

- Difficulty date: July 19, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 002A0003122
- Part serial: 000347
- Condition: Cracked
- Location: Unknown
- Part time: 57,815 hours, 22,015 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2874126) L1 DOOR INTERCOSTAL IS CRACKED AT BEAM BELOW TORQUE BOX. RECEIVED NEW SERVICABLE L1 DOOR THE INSTALL OF THE L1 DOOR ACCOMPLISHED ON AAR W/O 1021402 8000/0091 S/N 8849666 CUSTOMER CARD 5211-4001.
